# SDR KBM2004F00244

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Skid
- Part number: 206321004N
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED LANDING GEAR ASSY DUE TO RT SKID FAILURE, JUST AFT OF AFT CROSS TUBE MOUTH, FOUND HEAVY CORROSION IN AREA OF FAILURE.  APPEARED TO BE RELATED FILL LENGTH SKID SHOES.  REPLACED SKID GEAR WITH AAI STC NR SH139250, THIS GEAR WAS REMOVED SERVICEABLE FROM ANOTHER AC.
